It does not make sense that you would develop side effects such as this after successfully using the med that length of time. Would be ok to stop for a week or so and then reintroduce to see the outcomeView Thread
hard to say. With the stroke and the lupus anticoagulant you meet criteria for antiphopholipid syndrome syndrome (APS). You thus I assume are taking anticoagulation meds like warfarin. Whether you have lupus depends on what other Lab abnormalities and symptoms/signs are present, ie whether lupus can also be diagnosed. The APS can be present by itself or in assocation with other autoimmune diseases.View Thread
We often use plaquenil in the medicine category or antidepressants if that is causing it, but otherwise what works best is what you do for yourself ie good diet, exercise, attitude. You cann not fix everything with pillsView Thread
From the lupus foundation website Lupus does have a genetic predisposition. This means that if you have a first degree relative in your family who has lupus, you are more likely to develop lupus than someone who does not have a family member with lupus. Even with a family member with lupus, however, your chances of developing lupus are less than 5 percent. Lupus is a multigenic disease, which means it requires a number of genetic factors for someone to develop lupus. This is in contrast to sickle cell anemia or cystic fibrosis which are one gene diseases. So, lupus is hereditary in the sense that it runs in families. The risk of developing lupus, even with a family member having the disease, is small. Routine laboratory screening of family members is not currently recommended. If, however, there are symptoms of arthritis, skin rash etc, then they should see their doctor.View Thread
WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home, at work, or with family and friends.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.